MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER-LOK¿ SYRINGES WITH DETACHABLE ECLIPSE¿ NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER-LOK¿ SYRINGES WITH DETACHABLE ECLIPSE¿ NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305781
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringes with detachable eclipse¿ needles leaked.This was discovered during use.The following information was provided by the initial reporter: material no: 305781, batch no: unknown.It was reported that leak was observed between the syringe and extension set.The leak was observed between bd eclipse and extension.
 
Additional Manufacturer Narrative
The following fields have been updated with corrections: d.3.Medical device manufacturer: tuas.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: one syringe was received by our quality team for evaluation.Upon visual inspection, no damage was observed at the syringe collar thread or the syringe tip.Leak testing was also performed and no leakage was observed.The incident could not be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the investigation, no root cause could be determined due to the sample passing visual inspection and leak testing.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringes with detachable eclipse¿ needles leaked.This was discovered during use.The following information was provided by the initial reporter: material no: 305781 batch no: unknown it was reported that leak was observed between the syringe and extension set.The leak was observed between bd eclipse and extension.

Brand Name
BD LUER-LOK¿ SYRINGES WITH DETACHABLE ECLIPSE¿ NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore UT 84070
MDR Report Key9279844
Report Number8041187-2019-00891
Device Sequence Number14287278
Product Code FMI
UDI-Device Identifier30382903057819
UDI-Public30382903057819
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305781
Device Catalogue Number305781
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
10/21/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/06/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 DA